# SDR ASAA2024012417460

- Difficulty date: January 16, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64301
- Aircraft time: 18,585 hours, 5,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: 146A750252
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RIGHT SIDE TRANSITION PANEL HAS UPPER AND LOWER SURFACE HAS CORROSION NUMEROUS PLACE BETWEEN BS727I+10 AND BD727 STR26R AS MARK GROUNDED - YES. REMOVED CORROSION ORIGINAL THICKNESS .040, REMOVED .006, REMAINING THICKNESS .034 FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2. TOOLING T8224K, CAL DUE 25/OCT/24. FABRICATED NEW AFT PIT R/H TRANSITION PANEL AND INSTALLED IAW B737-900 SRM 53-00-53-2RS
